Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Abstract theory of inversion of finite series


Author: Louis Weisner
Journal: Trans. Amer. Math. Soc. 38 (1935), 474-484
MSC: Primary 11A25
DOI: https://doi.org/10.1090/S0002-9947-1935-1501822-0
MathSciNet review: 1501822
Full-text PDF


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 11A25

Retrieve articles in all journals with MSC: 11A25


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1935-1501822-0
Article copyright: © Copyright 1935 American Mathematical Society

American Mathematical Society